Georgia, 2009

Hail and Lightning Strike in Georgia, April 5, 2009

April 5, 2009 · NWS FFC · 3 events in 3 counties and zones

, with a deep trough extending southward toward the Gulf Coast. A strong polar cold front accompanied the system.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$24,000
Crop damage
None recorded
Events
3

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS FFC wrote it up.

A deep closed low was sweeping through the Great Lakes into the northeast U.S., with a deep trough extending southward toward the Gulf Coast. A strong polar cold front accompanied the system. Unseasonably cold air was spreading from the northern plains toward the southeast behind the front as a 1036 millibar surface high moved south from Canada. A very unstable air mass was noted ahead of the front across the southeast U.S. However, a complex of thunderstorms which moved east out of central Alabama across central Georgia during the morning hours, greatly stabilized the atmosphere across the area. Consequently, little severe weather was observed despite the strength of the weather systems tracking across the area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before the first event at Apr 5, 8:07 PM EST, 53 minutes earlier.

Area forecast discussion, Apr 5, 8:07 PM EST, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
907 PM EDT SUN APR 5 2009

.UPDATE...
CONVECTION MOVING INTO WEST CENTRAL GEORGIA AT THIS TIME AND
CONVECTION HAS FINALLY STARTED TO DEVELOP FARTHER SOUTH ALONG THE
COLD FRONT IN NORTHERN ALABAMA. NO LARGE SCALE UPDATE PLANNED TO THE
CURRENT FORECAST AT THIS TIME. MINOR ALTERATIONS ARE POSSIBLE AS
UPDATES ARE ISSUED TO MANAGE CURRENT TOR WATCH IN EFFECT FOR EXTREME
WEST CENTRAL GEORGIA...AND ANY ADDITIONAL WATCHES THAT MAY BE NEEDED.

&&

.PREV DISCUSSION... /ISSUED 630 PM EDT SUN APR 5 2009/

SHORT TERM /TONIGHT THROUGH TUESDAY NIGHT/...
WAITING TO SEE IF CONVECTION DEVELOPS FARTHER SOUTH ALONG THE FRONT.
I WILL GO WITH LIKELY POPS FOR MY FORECAST AREA WITH THE FRONTAL
PASSAGE. ENOUGH SHEAR AND INSTABILITY FOR THE...A FEW MAY BE
SEVERE...PHRASING IN THE ZONES AT LEAST FOR THIS EVENING. NEXT BIG
DEAL WILL BE THE WIND...COLD AND POSSIBLE WINTRY PRECIPITATION
EXPECTED TO SWEEP IN BEHIND THIS COLD FRONT. I WILL LEAVE THE WIND
ADVISORY UNCHANGED FOR NOW. WIND SPEEDS MAY REACH HIGH WIND WARNING
CRITERIA DURING THE AFTERNOON AND EVENING MONDAY...ESPECIALLY IN THE
HIGHER ELEVATIONS OF THE NORTH. MUCH COLDER AIRMASS MOVING INTO THE
REGION FOR MONDAY THROUGH TUESDAY NIGHT. STRONGER WINDS...CLOUDS AND
RESIDUAL VERY LOW LEVEL MOISTURE MAY KEEP THE MAJORITY OF THE AREA
FROM DROPPING BELOW FREEZING FOR ANY EXTENDED PERIOD OF TIME MONDAY
NIGHT...BUT PARTIAL CLEARING AND DIMINISHING WINDS TUESDAY NIGHT MAY
LEAVE THE MAJORITY OF THE FORECAST AREA VULNERABLE TO A LATE SEASON
FREEZE. STRONG COLD ADVECTION AND WRAP AROUND MOISTURE FROM A
DEEPENING LOW OVER THE NORTHEAST U.S. ALSO HAS THE POTENTIAL TO BRING
A BIT OF WINTRY PRECIPITATION TO NORTH GEORGIA MONDAY NIGHT. THERE
SHOULD BE ENOUGH MOISTURE AND MID LEVEL INSTABILITY FOR SOME ISOLATED
TO SCATTERED SHOWERS FROM ROUGHLY THE ATLANTA METRO AREA NORTHWARD
MONDAY AFTERNOON THROUGH TUESDAY. WITH THE STRONG COLD ADVECTION AND
VERY COLD 85OMB TEMPERATURES THERE SHOULD BE AT LEAST A MIXTURE OF
RAIN AND SNOW SHOWERS LATE MONDAY INTO EARLY TUESDAY. PRECIPITATION
AMOUNTS APPEAR TO REMAIN LIGHT WITH LITTLE OR ACCUMULATION EXPECTED
OUTSIDE OF THE HIGHEST ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS...
WHERE AROUND A HALF INCH OR SO OF ACCUMULATION SEEMS POSSIBLE. THIS
IS BELOW WINTER WEATHER ADVISORY LEVELS...BUT A SPECIAL WEATHER
STATEMENT WILL BE ISSUED TO ADDRESS THIS UNUSUAL LATE SEASON EVENT.

LONG TERM /WEDNESDAY THROUGH SUNDAY/...
THE EXTENDED FORECAST PERIOD STARTS OUT WITH TEMPERATURES MODERATING
TOWARD MORE SEASONAL NORMS AS THE NORTHWESTERLY UPPER LEVEL FLOW
QUICKLY FLATTENS AND THEN TURNS SOUTHWESTERLY AHEAD OF ANOTHER QUICK
MOVING UPPER TROUGH. THIS SYSTEM SWEEP QUICKLY INTO THE OHIO VALLEY
AND DRAGS ANOTHER COLD FRONT THROUGH THE FORECAST AREA THURSDAY INTO
FRIDAY.

FIRE WEATHER...
STRONG WINDS MONDAY AND TUESDAY WILL MEET WIND SPEED CRITERIA FOR RED
FLAG CONDITIONS...BUT FUEL MOISTURES ARE LIKELY TO REMAIN TOO HIGH
FOR THE ISSUANCE OF A RED FLAG WARNING AT THIS TIME.

HYDROLOGY...
ADDITIONAL PRECIPITATION TONIGHT IS NOT EXPECTED TO BE ENOUGH TO
CAUSE WIDESPREAD FLOODING PROBLEMS. HOWEVER...ANY ADDITIONAL RAINFALL
OVER CENTRAL GEORGIA MAY AGGRAVATE CURRENT RIVER FLOODING.

AVIATION...
MAIN CONCERN FOR AVIATION THROUGH TONIGHT IS PASSAGE OF COLD FRONT
AND TIMING OT SHRA/TSRA. FROPA EXPECTED BY 06Z-07Z...WITH SHRA/TSRA
PRECEDING FRONT...BY 02-03Z FOR ATL TAF SITES...EARLIER FOR CSG.
ANOTHER CONCERN IS MOISTURE POOLING JUST NORTH OF WARM
FRONT/MESO-LOW IN SOUTH CENTRAL ALABAMA. THIS FEATURE IS CAUSING IFR
VSBYS/CIGS ACROSS MUCH OF CENTRAL ALABAMA AT THE MOMENT. AS MOISTURE
TONGUE PUSHES NE THIS EVENING...IFR CONDITIONS MAY BE POSSIBLE FOR
ATL TAF SITES...EVEN BEFORE PRECIP ARRIVES. WINDS EXPECTED TO REMAIN
GENERALLY SE UNTIL FRONT DRAWS CLOSER...WITH BRIEF PERIOD OF SW
BEFORE FROPA. GUSTY WINDS EXPECTED TO BUILD IN QUICKLY BEHIND
FRONT..BY 09-12Z...WITH GUSTS TO 30 KT POSSIBLE AFTER SUNRISE. MVFR
CIGS EXPECTED TO PERSIST THROUGH MUCH OF THE DAY ON MONDAY WITH
SIGNIFICANT WRAPAROUND MOISTURE BEHIND THE FRONT.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          54  58  32  51  29 /  60  30  20  10   5
ATLANTA         46  52  32  49  29 /  60  20  20  10   5
BLAIRSVILLE     43  48  31  44  25 /  70  30  40  20  10
CARTERSVILLE    45  53  30  50  25 /  70  20  20  20   5
COLUMBUS        51  55  33  53  30 /  60  10  10   5   5
GAINESVILLE     49  53  33  49  30 /  60  30  30  20  10
MACON           53  60  34  55  28 /  60  20  10   5   5
ROME            44  54  31  50  26 /  70  20  30  20  10
PEACHTREE CITY  46  53  31  50  26 /  60  10  20   5   5
VIDALIA         63  67  37  57  30 /  60  30  10  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 2 AM MONDAY TO 2 AM EDT TUESDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...DOOLY...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.

TORNADO WATCH UNTIL 2 AM EDT MONDAY FOR THE FOLLOWING ZONES:
CHATTAHOOCHEE...HARRIS...MARION...MERIWETHER...MUSCOGEE...
STEWART...TALBOT...TROUP...WEBSTER.

&&

20
Hazardous weather outlook, Apr 5, 4:35 PM EST, 4 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
535 PM EDT SUN APR 5 2009

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061530-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
535 PM EDT SUN APR 5 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT
ISOLATED SEVERE THUNDERSTORMS EXPECTED THIS EVENING AND TONIGHT.

.SYNOPSIS...
A STRONG SPRING STORM SYSTEM WILL CONTINUE TO DEEPEN AS IT MOVES
ACROSS THE MID MISSISSIPPI VALLEY. AS IT MOVES INTO THE UPPER OHIO
VALLEY...A STRONG COLD FRONT WILL MOVE ACROSS THE REGION TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS ALONG
WITH CLOUD TO GROUND LIGHTNING. ISOLATED TORNADOES ARE ALSO POSSIBLE.

.DISCUSSION...
GULF MOISTURE WILL CONTINUE TO SPREAD OVER THE REGION. AS THE UPPER
LEVEL SYSTEM AND ASSOCIATED COLD FRONT MOVES INTO THE TENNESSEE
VALLEY THIS EVENING...THE ATMOSPHERE ACROSS GEORGIA WILL
DESTABILIZE. CAPES WILL INCREASE TO 1000 TO 1500 WITH LIFTED INDEX
VALUES DECREASING TO AROUND -5. SEVERE THUNDERSTORMS WILL BE
POSSIBLE BEGINNING EARLY THIS EVENING OVER WEST CENTRAL
GEORGIA...AND SPREADING EAST THROUGH THE EVENING INTO THE EARLY
MORNING ACROSS CENTRAL GEORGIA. AS THE COLD FRONT APPROACHES BY LATE
THIS EVENING...A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND
AHEAD OF THE FRONT...ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
STRONG GUSTY WINDS WILL OCCUR MONDAY AND TUESDAY. FOR MORE
INFORMATION ON THE WINDS SEE THE LATEST WIND ADVISORY STATEMENT.
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT THROUGH FRIDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD BE PREPARED FOR ACTIVATION...ESPECIALLY THIS
EVENING AND TONIGHT.

In the hours before

Special weather statement, Apr 5, 3:22 PM EST, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
422 PM EDT SUN APR 5 2009

GAZ001>009-011>016-019>025-027-030>037-041>049-052>055-057-060830-
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-HARALSON-CARROLL-
DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-HEARD-
COWETA-FAYETTE-CLAYTON-HENRY-
422 PM EDT SUN APR 5 2009

...WINTRY PRECIPITATION MIX POSSIBLE ACROSS NORTH GEORGIA MONDAY
NIGHT INTO TUESDAY MORNING...

A STRONG COLD FRONT WILL SWEEP THROUGH NORTH GEORGIA TONIGHT
USHERING IN VERY COLD AIR FOR THIS LATE IN THE SEASON. THERE WILL
BE A CHANCE FOR SHOWERS ACROSS NORTH GEORGIA MONDAY AFTERNOON
THROUGH THE DAY TUESDAY. IT WILL BE COLD ENOUGH FOR THESE SHOWERS
TO BECOME MIXED WITH SNOW MONDAY NIGHT ACROSS PORTIONS OF NORTH
GEORGIA...MAINLY FROM THE ATLANTA METROPOLITAN AREA TO ATHENS AND
NORTHWARD. TEMPERATURES HAVE BEEN QUITE MILD RECENTLY AND THE
GROUND IS FAIRLY WARM...SO MOST AREAS SHOULD NOT SEE ANY
SIGNIFICANT ACCUMULATIONS OF SNOW OTHER THAN A DUSTING ON GRASSY
SURFACES. IN THE HIGHER ELEVATIONS OF THE NORTH GEORGIA MOUNTAINS
UP TO A HALF INCH OF SNOW ACCUMULATION WILL BE POSSIBLE.

LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR LATER UPDATES
ON THIS SITUATION.
Special weather statement, Apr 5, 8:01 PM EST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
901 PM EDT SUN APR 5 2009

GAZ078-089-060130-
901 PM EDT SUN APR 5 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
NORTHERN MUSCOGEE AND HARRIS COUNTIES UNTIL 930 PM EDT...

AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED JUST WEST OF LAKE HARDING...MOVING EAST
AT 50 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
NORTHERN MUSCOGEE AND HARRIS COUNTIES THROUGH 930 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE MULBERRY
GROVE...FORTSON...MIDLAND...CATAULA...ELLERSLIE...HAMILTON...PINE
MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...WAVERLY HALL AND
SHILOH.
Special weather statement, Apr 5, 8:21 PM EST, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
921 PM EDT SUN APR 5 2009

GAZ067-079-060145-
921 PM EDT SUN APR 5 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
TALBOT AND MERIWETHER COUNTIES UNTIL 945 PM EDT...

AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTHWEST OF HAMILTON...MOVING
EAST NORTHEAST AT 50 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TALBOT AND MERIWETHER COUNTIES THROUGH 945 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE DURAND...FLINT HILL...HARRIS CITY...
WARM SPRINGS...WOODLAND...RALEIGH...MANCHESTER...WOODBURY AND
PLEASANT HILL.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Apr 5, 8:40 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
940 PM EDT SUN APR 5 2009

GAZ067>069-060215-
940 PM EDT SUN APR 5 2009

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
UPSON...PIKE AND MERIWETHER COUNTIES UNTIL 1015 PM EDT...

AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED NEAR RALEIGH...MOVING EAST NORTHEAST AT
50 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
UPSON...PIKE AND MERIWETHER COUNTIES THROUGH 1015 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE HARRIS CITY...WARM
SPRINGS...RALEIGH...WOODBURY...CREST...IMLAC...MOLENA...CONCORD...
HANNAHS MILL...ATWATER...HILLTOP...LIFSEY SPRINGS...ZEBULON AND
MEANSVILLE.

A TORNADO WATCH REMAINS IN EFFECT FOR PARTS OF WEST CENTRAL GEORGIA
UNTIL 200 AM EDT. CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV
OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS
ON THESE STORMS.

The radar

The Atlanta radar (KFFC), 43 km away, was scanning. The volume nearest the first event began at 01:59 UTC.

Open the radar archive at this moment

Event by event

2 hail, 1 lightning. Local standard time, as filed.

Lightning, Pike

When
April 5, 9:00 PM EST
Where
Pike County, 1.34 mi SSW of Lifsey
Property damage
$24,000
Reported by
Newspaper
Coordinates
33.013, -84.380

The Pike County Journal and Reporter of Zebulon reported that lightning struck a group of 16 cows lying down near a tree at a dairy farm on Kings Road near Meansville. All of the cows were dead at the scene.

Hail, Lamar

When
April 5, 9:12 PM EST to 9:16 PM EST
Where
Lamar County, 3.1 mi N of Milner to 3.1 mi N of Chappel Mill
Measured
0.88 in hail
Reported by
Amateur Radio
Coordinates
33.165, -84.200

An amateur radio operator relayed a report of nickel-sized hail in the northeast part of the county near the Spalding county line.

Hail, Monroe

When
April 5, 10:03 PM EST to 10:05 PM EST
Where
Monroe County, Forsyth to 2 mi N of Forsyth
Measured
0.75 in hail
Reported by
Law Enforcement
Coordinates
33.030, -83.950

A deputy with the Monroe County Sheriff's Office observed penny, possibly larger-sized hail around Forsyth. Radar data suggests that penny-sized was probably the largest hail size with this thunderstorm, although nickel-sized hail was reported.

What these are

Lightning
A lightning strike that killed, injured or caused damage.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Georgia in 2009Every state in 2009This day in weather historyWarnings in Georgia, April 2009

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 168245, 162031, 162032.